Alert archive / Utah / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 16, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 6, 2014, 6:51 PM MDT for Tooele County, Utah. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2014, 6:51 PM MDT (00:51 UTC)
- Expired
- Aug 6, 2014, 7:15 PM MDT
- In force
- 24 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 122 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 0.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1885 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
424 WUUS55 KSLC 070051 SVRSLC UTC045-070115- /O.NEW.KSLC.SV.W.0016.140807T0051Z-140807T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 651 PM MDT WED AUG 6 2014 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN TOOELE COUNTY IN UTAH... * UNTIL 715 PM MDT * AT 649 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES EAST OF WENDOVER...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 80 FROM 10 TO 30 MILES EAST OF WENDOVER AND THE BONNEVILLE SALT FLATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4059 11377 4073 11393 4097 11375 4080 11342 TIME...MOT...LOC 0049Z 228DEG 22KT 4072 11378 $$ GM
2 follow-up statements
119 WWUS55 KSLC 070105 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 705 PM MDT WED AUG 6 2014 UTC045-070115- /O.CON.KSLC.SV.W.0016.000000T0000Z-140807T0115Z/ TOOELE UT- 705 PM MDT WED AUG 6 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR NORTHWESTERN TOOELE COUNTY... AT 703 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES EAST OF WENDOVER...MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE...INTERSTATE 80 BETWEEN MILE MARKERS 10 AND 20...THE BONNEVILLE SALT FLATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4067 11376 4073 11386 4097 11375 4080 11342 TIME...MOT...LOC 0103Z 228DEG 22KT 4078 11369 $$ GM
868
WWUS55 KSLC 070114
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
714 PM MDT WED AUG 6 2014
UTC045-070123-
/O.EXP.KSLC.SV.W.0016.000000T0000Z-140807T0115Z/
TOOELE UT-
714 PM MDT WED AUG 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TOOELE COUNTY
WILL EXPIRE AT 715 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM AS IT MOVES ACROSS THE BONNEVILLE SALT FLATS.
LAT...LON 4067 11376 4073 11386 4097 11375 4080 11342
TIME...MOT...LOC 0112Z 228DEG 22KT 4078 11369
$$
GMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 4:29 PM MDT, 2 hours 22 minutes earlier.
Area forecast discussion, Aug 6, 4:29 PM MDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 429 PM MDT WED AUG 6 2014 .SYNOPSIS...AN UPPER LOW OVER NORTHEASTERN NEVADA WILL MOVE SLOWLY EAST ACROSS NORTHERN UTAH TODAY THROUGH THURSDAY NIGHT. A DRYING TREND WILL DEVELOP FRIDAY AND CONTINUE INTO SATURDAY. MOISTURE WILL START TO SPREAD BACK NORTH INTO THE AREA LATE IN THE WEEKEND. && .DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN UTAH THIS AFTERNOON...THOUGH COVERAGE IS MUCH LESS WIDESPREAD THAN IT HAS BEEN THE PAST TWO DAYS. THERE WAS QUITE A BIT OF EXCITEMENT EARLIER THIS AFTERNOON WHEN A SURFACE BOUNDARY MOVED INTO THE SALT LAKE VALLEY AND SPURRED CONVECTION. WITH DEEP MOISTURE...STORMS PRODUCED HEAVY RAIN AND CAUSED SOME STREET FLOODING IN THE SALT LAKE VALLEY. STORMS WILL CONTINUE ACROSS CENTRAL AND NORTHERN UTAH INTO THIS EVENING. COVERAGE WILL BE THE MOST WIDESPREAD ACROSS NORTHWEST UTAH WHERE MOISTURE IS DEEPEST...AND DYNAMICS ARE BEST DUE TO A CIRCULATION CENTER SLOWLY TRACKING INTO NORTHWEST UTAH. ACROSS NORTHERN UTAH...EXPECT THAT STORMS WILL CONTINUE INTO THE OVERNIGHT HOURS AS THE UPPER LOW TRACKS EASTWARD ACROSS THE STATE. THE CONVECTION ACROSS CENTRAL UTAH IS MORE OF THE DIURNAL TYPE...AND WILL DISSIPATE WITH SUNSET. TOMORROW WILL BE COOL AND UNSETTLED ACROSS NORTHERN UTAH...WITH HIGH TEMPERATURES IN THE MID TO UPPER 70S AS THE 700MB FRONT MOVES THROUGH NORTHERN UTAH. SHOWERS WILL BECOME MORE WIDESPREAD THROUGH THE MORNING AND INTO EARLY AFTERNOON AS THE 500MB COLD POOL MOVES OVERHEAD. DRIER AIR WILL MOVE INTO THE FORECAST AREA FROM THE SOUTH ON FRIDAY...BRINGING A DECREASE IN CONVECTION. THE BREAK IN CONVECTION WILL BE SHORT LIVED...HOWEVER...AS MODELS SUGGEST THAT MOISTURE RETURNS TO THE FORECAST AREA FROM THE SOUTH ON SUNDAY. && .AVIATION...EXPECT ISOLATED SHOWERS AND THUNDERSTORMS TO FORM ALONG A BOUNDARY JUST SOUTH OF THE SLC TERMINAL THIS AFTERNOON AND INTO THIS EVENING ACROSS NORTHERN UTAH. A 20 PERCENT CHANCE OF A THUNDERSTORM DIRECTLY IMPACTING THE TERMINAL WILL REMAIN THROUGH 02Z. NORTHERLY WINDS WINDS WILL CONTINUE UNTIL AROUND 03-04Z THEN TURN SOUTHEAST. OTHERWISE VFR CONDITIONS WILL PREVAIL. && .FIRE WEATHER...THE ABUNDANT MOISTURE FOUND ACROSS FAR NORTHERN UTAH THIS AFTERNOON WILL REMAIN IN PLACE OR DRIFT SLIGHTLY FURTHER NORTH THROUGH THE END OF THE WEEK. ACROSS SOUTHERN AND CENTRAL UTAH SOMEWHAT DRIER AIR SPREADING INTO THAT AREA OF THE STATE WILL SERVE TO MINIMIZE THE THREAT OF SHOWERS AND THUNDERSTORMS THE NEXT COUPLE OF DAYS. HUMIDITIES WILL TREND DOWNWARD AS TEMPS SLOWLY CLIMB OVER THE SOUTHERN HALF OF THE STATE HEADING INTO THE WEEKEND. A NEW MONSOONAL SURGE MAY RETURN TO THE FIRE DISTRICTS BEGINNING LATE IN THE UPCOMING WEEKEND. SOUTHERN UTAH COULD SEE A FAIRLY SUBSTANTIAL INCREASE IN SHOWERS AND STORMS LATE SUNDAY...WITH THE THREAT FOR PRECIP SPREADING QUICKLY NORTH EARLY IN THE WEEK. WETTING RAINS...HIGHER HUMIDITIES AND COOLER TEMPS ARE ANTICIPATED FOR NEAR NEXT WEEK. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...HOSENFELD FIRE WEATHER...CONGER AVIATION...YOUNG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 6, 5:19 AM MDT, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 519 AM MDT WED AUG 6 2014 UTZ001>016-019>021-517-518-WYZ021-071200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 519 AM MDT WED AUG 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS NORTHERN PORTIONS OF THE OUTLOOK AREA TODAY INTO TONIGHT. SOME OF THESE WILL PRODUCE BRIEF HEAVY RAIN. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL ALSO DEVELOP OVER THE CENTRAL AND NORTHEASTERN MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL BE MORE WIDESPREAD THURSDAY WITH THE BEST CHANCE ACROSS THE NORTHERN OUTLOOK AREA. THESE COULD CONTINUE ACROSS THE NORTHEASTERN OUTLOOK AREA INTO FRIDAY. ISOLATED MOUNTAIN STORMS ARE EXPECTED OVER THE WEEKEND. MOISTURE WILL INCREASE FROM THE SOUTH AGAIN FOR THE FIRST PART OF NEXT WEEK BRINGING A RENEWED THREAT OF HEAVY RAIN WITH THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Aug 6, 1:01 PM MDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 101 PM MDT WED AUG 6 2014 UTZ004-061930- SOUTHERN WASATCH FRONT UT- 101 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UTAH COUNTY UNTIL 130 PM MDT... AT 1258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTH OF EAGLE MOUNTAIN...OR 16 MILES NORTHWEST OF PAYSON...MOVING EAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH...ALONG WITH TORRENTIAL RAINFALL WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... UTAH STATE ROUTE 68 BETWEEN SARATOGA SPRINGS AND US HIGHWAY 6. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4012 11207 4020 11209 4029 11189 4013 11182 TIME...MOT...LOC 1858Z 262DEG 7KT 4015 11201 GM
Special weather statement, Aug 6, 1:52 PM MDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 152 PM MDT WED AUG 6 2014 UTZ003-062015- SALT LAKE AND TOOELE VALLEYS UT- 152 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALT LAKE COUNTY UNTIL 215 PM MDT... AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WEST VALLEY CITY...MOVING NORTHEAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... SALT LAKE CITY...WEST VALLEY CITY...MURRAY...WEST JORDAN... TAYLORSVILLE...HOLLADAY...SOUTH SALT LAKE...KEARNS...OQUIRRH... MILLCREEK...COTTONWOOD WEST...EAST MILLCREEK...CANYON RIM AND SUGARHOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4060 11202 4067 11207 4078 11186 4066 11183 TIME...MOT...LOC 1951Z 234DEG 7KT 4067 11198 GM
Special weather statement, Aug 6, 2:39 PM MDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 239 PM MDT WED AUG 6 2014 UTZ003-062115- SALT LAKE AND TOOELE VALLEYS UT- 239 PM MDT WED AUG 6 2014 ...SPECIAL WEATHER STATEMENT... AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM THAT REMAINS NEARLY STATIONARY OVER TAYLORSVILLE...OR NEAR WEST VALLEY CITY. TORRENTIAL RAINFALL...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE...ESPECIALLY AROUND THE KEARNS AND TAYLORSVILLE AREA. NUMEROUS REPORTS OF SMALL HAIL AND SIGNIFICANT PONDING OF WATER ON ROADWAYS HAVE BEEN RECEIVED. RADAR ESTIMATES OF OVER 2 INCHES OF RAINFALL HAVE ALREADY OCCURRED. LOCATIONS IMPACTED INCLUDE... SALT LAKE CITY...WEST VALLEY CITY...MURRAY...WEST JORDAN... TAYLORSVILLE...HOLLADAY...SOUTH SALT LAKE...KEARNS...OQUIRRH... MILLCREEK...EAST MILLCREEK...CANYON RIM...COTTONWOOD WEST AND SUGARHOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4067 11182 4062 11203 4071 11204 4078 11184 TIME...MOT...LOC 2036Z 180DEG 0KT 4066 11196 GM
Local storm report, Aug 6, 5:51 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
551 PM MDT WED AUG 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL WEST VALLEY CITY 40.69N 112.01W
08/06/2014 M1.00 INCH SALT LAKE UT TRAINED SPOTTER
0245 PM HEAVY RAIN WEST VALLEY CITY 40.69N 112.01W
08/06/2014 M2.01 INCH SALT LAKE UT TRAINED SPOTTER
2.01 INCHES RECORDED IN 1 HOUR
&&
MPSSpecial weather statement, Aug 6, 6:46 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 646 PM MDT WED AUG 6 2014 UTZ005-070115- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 646 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOELE COUNTY UNTIL 715 PM MDT... AT 644 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF WENDOVER...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE. THIS STORM WILL CROSS INTERSTATE 80 BETWEEN KNOLLS AND THE BONNEVILLE SALT FLATS BETWEEN 7-715 PM. IF TRAVELING THIS SECTION OF INTERSTATE 80 PREPARE FOR STRONG GUSTY CROSSWINDS AND DIMINISHED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4051 11369 4069 11392 4086 11360 4072 11334 TIME...MOT...LOC 0044Z 228DEG 23KT 4066 11380 GM
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:46 PM MDT | Special Weather Statement | SLC | Tooele | 29 min |
| Aug 6, 8:49 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 41 min |
| Aug 6, 9:30 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Tooele | 30 min |
| Aug 6, 10:00 PM MDT | Special Weather Statement | SLC | Salt Lake | 45 min |
| Aug 7, 2:36 PM MDT | Special Weather Statement | SLC | Duchesne | 39 min |
| Aug 7, 4:00 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 30 min |
| Aug 7, 4:29 PM MDT | Areal Flood Advisory | SLC | Duchesne | 2 hr |
| Aug 7, 4:57 PM MDT | Special Weather Statement | SLC | Uintah | 48 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.